# SDR GTIA2022112636801

- Difficulty date: November 25, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 4,805 hours, 1,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL DISCOVERED AT 3000FT IN DECENT IN FLIGHT DECK-CW TSM 05-50-00-810-831-A VERIFIED PACK1 1 AS THE SOURCE OF THE AIR QUALITY EVENT PACK 2 OPERATED NORMALLY. SEE LP 2830238-1 FOR PACK 1 DEFERRAL
